# SDR COEA2024031905819

- Difficulty date: January 8, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strip
- Part number: S57112041204
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 400033 HEAVY CHECK   COE/MINOR REPAIR: R/H WING FWD SPAR UPPER STRIP SLAT CHAFED. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00231159_01...23063 ISSUE A, DATED 2/28/2024.
